Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 67, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Apr 21, 2012, 6:20 AM CDT for Rapides Parish, Louisiana. It took effect at Apr 21, 2012, 1:00 PM CDT. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2012, 6:20 AM CDT (11:20 UTC)
- In effect from
- Apr 21, 2012, 1:00 PM CDT
- Expired
- Apr 28, 2012, 8:07 PM CDT
- In force
- 7 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Rapides Parish, LA
The river
Written for the forecast point Calcasieu River near Glenmora (GLML1). The gauge peaked at 13.23 ft at Apr 25, 2012, 11:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
034 WGUS44 KLCH 211120 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 620 AM CDT SAT APR 21 2012 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA LAC079-220120- /O.NEW.KLCH.FL.W.0067.120421T1800Z-000000T0000Z/ /GLML1.1.ER.120421T1800Z.120423T1800Z.000000T0000Z.NO/ 620 AM CDT SAT APR 21 2012 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE CALCASIEU RIVER NEAR GLENMORA. * FROM THIS MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 5:30 AM SATURDAY THE STAGE WAS 11.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 12.5 FEET BY MONDAY EVENING. * IMPACT...AT 12.0 FEET...ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
16 follow-up statements
057 WGUS84 KLCH 211427 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 927 AM CDT SAT APR 21 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER NEAR GLENMORA LAC079-220427- /O.CON.KLCH.FL.W.0067.120421T1800Z-000000T0000Z/ /GLML1.1.ER.120421T1800Z.120423T1800Z.000000T0000Z.NO/ 927 AM CDT SAT APR 21 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM SATURDAY THE STAGE WAS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 12.5 FEET BY MONDAY EVENING. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
578 WGUS84 KLCH 220153 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 853 PM CDT SAT APR 21 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER NEAR GLENMORA LAC079-221553- /O.CON.KLCH.FL.W.0067.000000T0000Z-000000T0000Z/ /GLML1.1.ER.120421T1500Z.120423T1800Z.000000T0000Z.NO/ 853 PM CDT SAT APR 21 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM SATURDAY THE STAGE WAS 12.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY MONDAY EARLY AFTERNOON THEN BEGIN FALLING. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
228 WGUS84 KLCH 221321 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 821 AM CDT SUN APR 22 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA LAC079-230321- /O.EXT.KLCH.FL.W.0067.000000T0000Z-120426T0600Z/ /GLML1.1.ER.120421T1500Z.120423T1200Z.120426T0000Z.NO/ 821 AM CDT SUN APR 22 2012 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SUNDAY THE STAGE WAS 12.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
425 WGUS84 KLCH 230205 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 905 PM CDT SUN APR 22 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA LAC079-231605- /O.EXT.KLCH.FL.W.0067.000000T0000Z-120426T0000Z/ /GLML1.1.ER.120421T1500Z.120423T1200Z.120425T1800Z.NO/ 905 PM CDT SUN APR 22 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM SUNDAY THE STAGE WAS 12.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 13.0 FEET TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
097 WGUS84 KLCH 231430 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 930 AM CDT MON APR 23 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA LAC079-240430- /O.EXT.KLCH.FL.W.0067.000000T0000Z-120426T1200Z/ /GLML1.1.ER.120421T1500Z.120423T1800Z.120426T0600Z.NO/ 930 AM CDT MON APR 23 2012 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM MONDAY THE STAGE WAS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
076 WGUS84 KLCH 240056 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 756 PM CDT MON APR 23 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER NEAR GLENMORA LAC079-241456- /O.CON.KLCH.FL.W.0067.000000T0000Z-120426T1200Z/ /GLML1.1.ER.120421T1500Z.120423T2130Z.120426T0600Z.NO/ 756 PM CDT MON APR 23 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM MONDAY THE STAGE WAS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
607 WGUS84 KLCH 241521 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1021 AM CDT TUE APR 24 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA LAC079-250521- /O.EXT.KLCH.FL.W.0067.000000T0000Z-120428T0600Z/ /GLML1.1.ER.120421T1500Z.120423T2130Z.120428T0000Z.NO/ 1021 AM CDT TUE APR 24 2012 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM TUESDAY THE STAGE WAS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY EVENING. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
903 WGUS84 KLCH 250137 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 837 PM CDT TUE APR 24 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA LAC079-251537- /O.EXT.KLCH.FL.W.0067.000000T0000Z-120429T0900Z/ /GLML1.1.ER.120421T1500Z.120425T0600Z.120429T0300Z.NO/ 837 PM CDT TUE APR 24 2012 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM TUESDAY THE STAGE WAS 13.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
334 WGUS84 KLCH 251329 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 829 AM CDT WED APR 25 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA LAC079-260329- /O.EXT.KLCH.FL.W.0067.000000T0000Z-120429T1800Z/ /GLML1.1.ER.120421T1500Z.120425T1230Z.120429T1200Z.NO/ 829 AM CDT WED APR 25 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM WEDNESDAY THE STAGE WAS 13.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL BEGIN TO FALL LATER TODAY...THEN CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 12.0 FEET...ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
970 WGUS84 KLCH 260052 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 752 PM CDT WED APR 25 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA LAC079-261452- /O.EXT.KLCH.FL.W.0067.000000T0000Z-120429T1500Z/ /GLML1.1.ER.120421T1500Z.120425T1800Z.120429T0900Z.NO/ 752 PM CDT WED APR 25 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM WEDNESDAY THE STAGE WAS 13.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
664 WGUS84 KLCH 261338 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 838 AM CDT THU APR 26 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA LAC079-270338- /O.EXT.KLCH.FL.W.0067.000000T0000Z-120429T1800Z/ /GLML1.1.ER.120421T1500Z.120425T1800Z.120429T1200Z.NO/ 838 AM CDT THU APR 26 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM THURSDAY THE STAGE WAS 13.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON MAY HAVE WATER ON THEM. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
937 WGUS84 KLCH 270203 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 903 PM CDT THU APR 26 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER NEAR GLENMORA LAC079-271603- /O.CON.KLCH.FL.W.0067.000000T0000Z-120429T1800Z/ /GLML1.1.ER.120421T1500Z.120425T1800Z.120429T1200Z.NO/ 903 PM CDT THU APR 26 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM THURSDAY THE STAGE WAS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
372 WGUS84 KLCH 271354 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 854 AM CDT FRI APR 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA LAC079-280354- /O.EXT.KLCH.FL.W.0067.000000T0000Z-120430T0000Z/ /GLML1.1.ER.120421T1500Z.120425T1800Z.120429T1800Z.NO/ 854 AM CDT FRI APR 27 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM FRIDAY THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
691 WGUS84 KLCH 280050 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 750 PM CDT FRI APR 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA LAC079-281450- /O.EXT.KLCH.FL.W.0067.000000T0000Z-120429T1800Z/ /GLML1.1.ER.120421T1500Z.120425T1800Z.120429T1200Z.NO/ 750 PM CDT FRI APR 27 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM FRIDAY THE STAGE WAS 12.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 12.0 FEET...MINOR FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
238 WGUS84 KLCH 281346 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 846 AM CDT SAT APR 28 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA LAC079-290200- /O.EXT.KLCH.FL.W.0067.000000T0000Z-120429T0200Z/ /GLML1.1.ER.120421T1500Z.120425T1800Z.120428T2000Z.NO/ 846 AM CDT SAT APR 28 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SATURDAY THE STAGE WAS 12.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
396 WGUS84 KLCH 290107 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 807 PM CDT SAT APR 28 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA LAC079-290137- /O.CAN.KLCH.FL.W.0067.000000T0000Z-120429T0200Z/ /GLML1.1.ER.120421T1500Z.120425T1800Z.120428T1800Z.NO/ 807 PM CDT SAT APR 28 2012 THE FLOOD WARNING IS CANCELLED FOR THE CALCASIEU RIVER NEAR GLENMORA. * AT 7:30 PM SATURDAY THE STAGE WAS 11.5 FEET. * FELL BELOW FLOOD STAGE AT 1:00 PM SATURDAY. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.9 FEET BY MONDAY MORNING. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Apr 21, 3:47 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Apr 21, 3:47 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
347 AM CDT SAT APR 21 2012
.DISCUSSION...
WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL TROF EXTENDING FROM THE
UPPER MIDWEST ALL THE WAY DOWN INTO SOUTHERN TEXAS. UPPER LEVEL
LOW ALSO LOOKS TO BE FORMING OVER SOUTHWEST LOUISIANA ACCORDING TO
THE WATER VAPOR AND CONFIRMED BY LOCAL RADAR. THE MOST
CONCENTRATED AREA OF SHOWERS REMAINING ON THE RADAR ARE AROUND
THIS SPIN THAT IS GRADUALLY MOVING OFF TO THE EAST. MEANWHILE...THE
UPPER LEVEL TROF IS ALSO BRINGING A SURFACE COLD FRONT WITH IT.
THIS FRONT IS STRETCHING FROM ROUGHLY BATON ROUGE TO ACROSS THE
FORECAST AREA TO BEYOND 60 NM OFF OF CAMERON. THIS FRONT WILL HAVE
EXITED THE FORECAST AREA BY THE START OF THE FORECAST PERIOD
TODAY.
THE UPPER LEVEL LOW WILL CONTINUE TO PULL OFF TO THE EAST TODAY.
SHOWER ACTIVITY...MAINLY LIGHT TO MODERATE...WILL CONTINUE OVER
EASTERN PORTIONS DURING THE MORNING HOURS BEFORE ENDING BY EARLY
AFTERNOON. CLOUDS WILL BE SLOW TO CLEAR...WITH SOUTHEAST TEXAS
MAYBE SEEING SOME CLEARING DURING THE EARLY AFTERNOON AND
SOUTHWEST LOUISIANA BY MID TO LATE AFTERNOON AND ACADIANA BY EARLY
EVENING. EXPECT CONDITIONS TO BE RATHER BLUSTERY BEHIND THE FRONT
TODAY AS HIGH PRESSURE TO THE NORTHWEST AND DEVELOPING LOW
PRESSURE TO THE EAST TIGHTEN THE GRADIENT. ALREADY SEEING WIND
ADVISORY CONDITIONS OCCASIONALLY BEING MET AT KBPT/KUXL/KLCH...SO
WILL GO AHEAD AND ISSUE A WIND ADVISORY FOR THE ZONES ALONG AND
SOUTH OF THE I-10 CORRIDOR...WHICH WILL BE IN EFFECT THROUGH LATE AFTERNOON.
HIGH PRESSURE WILL THEN CONTINUE TO BUILD INTO THE FORECAST AREA
FOR THE REMAINDER OF THE WEEKEND INTO EARLY NEXT WEEK. THIS WILL
PROVIDE DRY AND LESS HUMID CONDITIONS...WITH COOL NIGHTS.
THE HIGH PRESSURE WILL MOVE OFF TO THE EAST BY MID-WEEK...THIS
WILL ALLOW RETURN FLOW OFF THE GULF AND TEMPERATURES WILL WARM.
SOME DIFFERENCES IN THE EXTENDED MODELS FOR LATE NEXT WEEK AS TO
HOW FAR SOUTH THE NEXT COLD FRONT WILL COME BEFORE STALLING. HAVE
OPTED TO GO WITH THE NOTION OF FRONT STALLING NORTH OF THE
FORECAST AREA...KEEPING POPS OUT OF THE FORECAST.
RUA
&&
.MARINE...
STRONG NORTH WINDS ARE BEGINNING TO DEVELOP ACROSS THE COASTAL
WATERS AS A COLD FRONT MOVES ON THROUGH. SOME OF THE ELEVATED
PLATFORMS OFF THE SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA COAST
ARE REPORTING SUSTAINED WINDS BETWEEN 25 AND 30 KNOTS WITH GUSTS
OVER 35 KNOTS. COLD FRONT WILL EXIT THE COASTAL WATERS BY EARLY
MORNING WITH NORTH WINDS DEVELOPING OVER THE EASTERN PORTIONS OF
THE COASTAL WATERS AS THE FORECAST PERIOD BEGINS.
THE STRONG NORTH WINDS ARE EXPECTED TO CONTINUE THROUGHOUT THE DAY
INTO TONIGHT...AND SUNDAY...AS A TIGHT PRESSURE GRADIENT IS
EXPECTED BETWEEN HIGH PRESSURE BUILDING DOWN FROM THE NORTHWEST
AND EXPECTED DEEPENING OF A SURFACE LOW OVER THE NORTHEAST GULF.
SUSTAINED WINDS AT THE SURFACE SHOULD BE AROUND 25 KNOTS AND BELOW
GALE WARNING CRITERIA...ALTHOUGH SOME GUSTS OVER 35 KNOTS ARE
LIKELY TO CONTINUE. THEREFORE...SMALL CRAFT ADVISORY WILL REMAIN
IN EFFECT THROUGH EARLY SUNDAY. WILL ALSO HOLD OFF ON A LOW WATER
ADVISORY AT THIS TIME AS TIDE PROGRAM SHOWS TIDES AT LOW TIDE
REMAINING ABOVE (-1) MLLW.
WINDS WILL DECREASE SOME DURING SUNDAY AS THE SURFACE LOW MOVES
OFF TO THE EAST. HOWEVER...CAN STILL EXPECT MODERATE TO
OCCASIONALLY STRONG OFFSHORE WINDS WILL CONTINUE SUNDAY NIGHT AS
HIGH PRESSURE BRINGS A COOLER AIR MASS OVER THE WARMER GULF WATERS.
ONSHORE WINDS ARE EXPECTED TO RETURN BY MID-WEEK AS THE SURFACE
HIGH MOVES OFF TO THE EAST AND OVER THE SOUTHEAST U.S.
RUA
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 71 53 79 54 75 / 10 0 0 0 0
KBPT 73 54 80 56 75 / 10 0 0 0 0
KAEX 70 49 78 51 74 / 10 0 0 0 0
KLFT 70 52 79 54 74 / 30 0 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: ACADIA...CALCASIEU...EAST CAMERON...IBERIA...
JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...ST. MARY...
UPPER ST. MARTIN...VERMILION...WEST CAMERON.
TX...WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: JEFFERSON...ORANGE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20
TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20
TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE.
SMALL CRAFT ADVISORY UNTIL 1 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: VERMILION BAY.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT SUNDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
OUT 20 NM.
&&Hazardous weather outlook, Apr 21, 4:46 AM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 446 AM CDT SAT APR 21 2012 LAZ027>033-TXZ180-201-259>262-221100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- TYLER-HARDIN-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 446 AM CDT SAT APR 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LAZ041>045-052>055-073-074-TXZ215-216-221100- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-JEFFERSON-ORANGE- 446 AM CDT SAT APR 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT BLUSTERY NORTH WINDS CAN BE EXPECTED TODAY. SUSTAINED WINDS WILL BE BETWEEN 20 AND 25 MPH WITH HIGHER GUSTS. THIS MAY PROVIDE HANDLING PROBLEMS FOR HIGH PROFILE VEHICLES ON AREA ROADWAYS...AND SOME LIGHT WEIGHT LOOSE YARD OBJECTS MAY BE BLOW AROUND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-221100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 446 AM CDT SAT APR 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG AND GUSTY NORTH WINDS WITH ROUGH SEAS ARE EXPECTED. SUSTAINED WITH SPEEDS WILL BE 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE. A SMALL CRAFT ADVISORY WILL BE IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE STRONG NORTH WINDS WILL BEGIN TO DECREASE ON SUNDAY. MODERATE SOUTHERLY WINDS ARE EXPECTED BY MID-WEEK AS HIGH PRESSURE MOVES OFF TO THE EAST...AND LOW PRESSURE FORMS OVER THE SOUTHERN PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:53 PM CDT | Special Weather Statement | LCH | Rapides | 52 min |
| Apr 20, 8:48 PM CDT | Special Weather Statement | LCH | Rapides | 57 min |
| Apr 20, 8:58 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 34 min |
| Apr 21, 3:42 AM CDT | Special Marine Warning | LCH | 63 min | |
| Apr 21, 4:14 AM CDT | Wind Advisory | LCH | Cameron, Lafayette, Saint Martin | 13 hr |
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.